# SDR CALA2009100900615

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 34,984 hours, 11,422 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48103
- Part serial: 0404W5233
- Condition: Faulty
- Location: Cockpit
- Part time: 33,845 hours, 11,446 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS L2 WINDOW SPARKING AND SMOKE.  REPLACED L2 WINDOW PER AMM 56-12-11-000-801 AND 56-12-11-400-801.
